# SDR ASAA2015111413766

- Difficulty date: November 14, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 1,437 hours, 469 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Spar Valve
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON SHUTTING DOWN ENGINES, BOTH SPAR VALVES CLOSED LIGHTS REMAIN ON BRIGHT BLUE. ACFT GROUNDED.  PERFORMED FIM TASK 28-22, TASK 809 AND FIM TASK 28-22, TASK 810 WITH NORMAL FUNCTION ON BOTH SPAR VALVES.  NO BRIGHT BLUE LIGHTS ILLUMINATED AFTER TEST, OPS CHECK GOOD.
